skin-hair-icon
Skin problem
Hi I am having fungal problem on both side in down its been from last two months it covers whole back last week I went to doctor she suggested me too take cloben-g cream twice in day .then I feel well . now from last two again facing same problem.
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Pinanky Jadhav-Adhe
Dermatologist 11 yrs exp Pune
Kindly visit a qualified dermatologist for your problem. DO NOT use Cloben-G for your rash, it will only mask the symptoms of fungal infection but the infection will prolong. Additionally you may end up with permanent side effects of the above mentioned cream. Throw the tube and never use it!
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.